# SDR V0XD20210816001

- Difficulty date: August 3, 2021
- Submitted: August 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: FABRICATEDANDINS
- Condition: Gouged
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE FWD SIDE OF THE SEAL STRIKER FLANGE HAS A GOUGE HALF WAY UP THE FLANGE. CORRECTIVE ACTION: REPAIRED THE SEAL STRIKER FLANGE BY CUTTING OUT THE DAMAGE FABRICATING AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 670-53-22-001 REV. J DATED2016-11-10 (TYPE I REPAIR)
